Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Šta su to potpuno integrabilni Hamiltonovi sistemi?
Journal: Nastava matematike
Volume: LV
Issue: 1-2
First page: 46
Last page: 54
Issue Date: 2010
Rank: M50
ISSN: 0351-4463
URL: http://elib.mi.sanu.ac.rs/pages/browse_issue.php?db=nm&rbr=39

Show full item record

Page view(s)

31
checked on Apr 16, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.